# SDR SIMA200435202

- Difficulty date: December 10, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 4,977 hours, 4,514 cycles
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION AND REPAIR OF A DENT DEFERRED UNDER TDMI NR 84053525 BETWEEN FRAMES 21 AND 22 AND BETWEEN STRINGERS 12L AND 13L.  PERFORMED A CUTOUT OF THE DAMAGED SKIN AND TREATED THE BARE METAL EDGES.  FABRICATED A FILLER AND REPAIR DOUBLER.  REPAIR DONE IAW SRM.
